# SDR CALA2025062705999

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FR 63-65 RSTR38 PROFILE PANEL HAS CORROSION.   REMOVED AND REPLACED PROFILE PNL IN BULK CARGO FR63-65 RSTR 63 I NSTALLED NEW IAW SRM 51-42-11/001.
